Advair HFA Inhaled Steroid, Advair, Inhalation, Suppressed Immune System, Systemic Effect
I got on this site just to see if all the side effects I am having since starting Advair is my imagination, I see it is not. I was scared to death to start this steroid because I have taken them off and on all my life for my asthma. I have ended up with a ... more »
I got on this site just to see if all the side effects I am having since starting Advair is my imagination, I see it is not. I was scared to death to start this steroid because I have taken them off and on all my life for my asthma. I have ended up with a suppressed immune system and in the hospital every few months when on them and they have a lingering effect sometimes for up to a year or more. My Respiratory specialist assured me, that being an inhaled steroid, Advair has a very minimal systemic effect. Well obviously that is not true for everyone!
I am having a lot of the same side effects that some of you are having, even though, I rinse my mouth out carefully after each inhalation. I am on the 500/50 dose.
I have been on it only 2 weeks and
I can not quit eating! I crave something constantly and have already gained about 7 pounds this last two weeks. My face is breaking out and I have pain so bad in my hands, fingers, and legs. I have fibromyalgia and arthritis also and have a lot of pain, but this is different and more intense! My eye sight has gotten worse too, and it is a strain to see well enough to read even with my glasses on.
I too am very disappointed because I could breathe better from the very first inhalation. I am due for a dose right now, and I am not taking it. I am done. The side effects are not worth the better breathing. I have headaches, swelling of the face, hands, fingers, and legs. I have pain in my chest and terrible bloating in my abdomen. I feel generally achy all over. I have also been very moody. These are steroid effects!!